It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Elavil- Hair Loss?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-29-2013, 02:07 PM   #1
    farfalla17
    Newbie
    (female)
     
    farfalla17's Avatar
     
    Join Date: Apr 2013
    Posts: 7
    farfalla17 HB User
    Question Elavil- Hair Loss?

    Hello,

    Has anyone had hair loss while taking Elavil? I took it for four years for Vulvodynia (the horrible monster!). Elavil helped my symptoms; I had major side effects but suffered through them because Vulvodynia was ruining my life.

    I thought I was "cured" and got off it. It came right back within three months. I got on the Elavil again and started loosing major hair! At the time I was also on a strict diet due to IBS, had low iron (didn't know), and my thyroid (have hypothyroidism) was off level. I don't know if it was all these things I just mentioned or the Elavil. No doctor can tell me for sure. They all say "maybe".

    Thank you!

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    elavil, hair loss, vulvodynia



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:22 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!